# SDR UALA2012031201589

- Difficulty date: March 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 31,939 hours, 14,202 cycles
- Engine: Iae V2527A5
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAXI LIGHT INOP - LIGHTS.  CREW COMMENTS: LENS CRACKED.  REPLACED TAXI LIGHT, OPS CHECK OKAY.
